# SDR UHLA2014032900278

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 25,685 hours, 15,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: False Indication
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR UPPER RIGHT INDICATOR SHOWS PARTIAL DISAGREEMENT.  INSPECTED IAW AMM 52-41-00, OPS CHECK ACCEPTABLE.
